Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 4.

Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) Beverton-Holt discrete pest management models with pulsed chemical control and evolution of pesticide resistance. Communications in Nonlinear Science and Numerical Simulation, 36. pp. 327-341. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2015.12.014)

Yang, Jin, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Thresholds for extinction and proliferation in a stochastic tumour-immune model with pulsed comprehensive therapy. Communications in Nonlinear Science and Numerical Simulation, 73. pp. 363-378. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2019.02.025)

Yang, Jin, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) The regulatory system for diabetes mellitus: Modeling rates of glucose infusions and insulin injections. Communications in Nonlinear Science and Numerical Simulation, 37. pp. 305-325. ISSN 1007-5704 (Print), 1878-7274 (Online) (doi:https://doi.org/10.1016/j.cnsns.2016.02.001)

Yang, Jin, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2015) Modelling the regulatory system for diabetes mellitus with a threshold window. Communications in Nonlinear Science and Numerical Simulation, 22 (1-3). pp. 478-491. ISSN 1007-5704 (doi:https://doi.org/10.1016/j.cnsns.2014.08.012)

This list was generated on Sun Sep 22 12:15:44 2019 UTC.